# SDR CA130508006

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 5915549
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED "FLAPS FAIL" CAUTION MESSAGE RIGHT AFTER LEVEL OFF AT FL 380 A/C PREFORMED A ZERO FLAPS LANDING.  PART REMOVED: DETECTOR, SKEW, FLAP TRACK, INBD PN 5915549 REMOVED.
